Ciprofloxacin for Yersinia infection treatment

We have 551 consumer reports for treatment of Yersinia infection with Ciprofloxacin. Yersinia infection used in 1% of cases.

Patients statistics on Yersinia infection for Ciprofloxacin

Female
Male

Average weight in Lbs
127.13
163.14

Average height in Ft
5′ 5″
5′ 10″

Average age
47
49

Ciprofloxacin Circle Diagram 5 consumers of 551 reported about Yersinia infection

  1. Asha W. Hall says:
    3.5 rating

    Ciprofloxacin for Yersinia infection

    Deja vu experiences Persons and places as pictures in my head that I have never seen and do not know. And yet the feeling that I remember the situations. After these deja-vus violent nausea, pulsating ear noises and headaches.

    Side effects: Dizziness; Headache; Nausea
  2. Kyle K. Guerra says:
    5.0 rating

    Ciprofloxacin for Yersinia infection

    I received Cipofloxacin 500 mg at the end of June 2013 with Yersinia infection. This was 6 weeks a 2 Tbl. Eingenomen. So would be the best Wiksamkeit, according to my doctor. I have to say that I have a longer lasting Mb. Crohn. After discontinuing the antibiotic I felt normal. After 4 weeks, I often noticed dizziness and difficulty concentrating, muscle cramps and emotional disorders, especially in the calves and feet, but gave further nothing until I suddenly got no more tolerable back pain and I came to the ambulance in the university hospital. I could my legs, especially li. do not move and felt nothing. There was an assumption on a herniated disc, which did not confirm. I got strong analgesics and in the night I could not leave any more water and the paralysis symptoms rose the li. Body half upwards. After extensive neuro-logical examinations nothing could be ascertained, the complaints remained. I had to stay in the hospital for 2.5 weeks and am now on rehab. At the moment I am still in a wheelchair, but slowly I get the feelings back. The li. Leg and the left Poor are still a bit affected. I walk a few steps with the help of a rollator. I can explain these phenomena only with the admission of the medicine. Has anyone else experienced it?